# SDR ASAA2016010814702

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,487 hours, 9,595 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 11987
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,326 hours, 6,103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT "RT" DUCT PRESSURE 20 PSI,  "LT" 50 PSI, LT FLUCTUATING =- 5PSI, 45 TO 55PSI,  AT LEVEL OFF AT 360 BOTH STABILIZED AT 42 PSI.  ACFT GROUNDED. ACCOMPLISHED NR 1 ENGINE BLEED AIR HEALTH CHECK IAW NG-36WC-00001. R & R NR 1 ENGINE HIGH STAGE REGULATOR IAW AMM 36-11-07-000/400-801.  ACCOMPLISHED BLEED AIR OPS TEST & REPAIR CONFIRMATION FOR NR 1 & NR 2 ENGINE IAW AMM 36-11-00-710-801 & FIM 36-10, TASK 807.
